Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from irritation and itching in genital area. What could it be? - Online Doctor Chats

Date : 05-Jun-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1274 Questions
User:Hi
Doctor:Hi
Doctor:Good morning
User:A very Good morning
Doctor:Please proceed with your query
User:doctor i am suffering from irritation and itching in my genital areas
User:irritation is quite terrible
Doctor:May I know your age and gender?
User:31
User:female
Doctor:Thank you
User::)
Doctor:It seems like a fungal infection
User:ok
Doctor:Did you take any medications for this?
User:not yet
Doctor:My suggestion is to try cotrimazole ointment locally twice daily on the genital area for the next few days
User:ok
Doctor:You can apply Candid ointment or even keep the candid pessaries inside the vagina for few days
Doctor:It will take care of fungal infection if any
User:ok
User:did u suggest any oral medicine
Doctor:Oral medicines will be very effective
Doctor:Like
Doctor:Flucanazole tablet
Doctor:This is a prescription drug
Doctor:You need to take it everyday one on alternate days for a week
User:ok
Doctor:I would suggest you to get it prescribed by your primary care physician
User:ok
User:thanks a lot doctor
Doctor:Also, maintain good genital hygiene
Doctor:Take lot of curds
Doctor:You will be fine soon
Doctor:Do you have more queries?
User:ok
User:yes
User:doctor
Doctor:Please ask me
User:i have high thyroid and high insulin too
Doctor:You mean to hyperthyroidism?
User:and i an not having regular peroid for the last 2 months
User:yes
User:does these 2 have any connections
Doctor:No
User:i m right now having Thyrome 50 mcg once daily
Doctor:The infection in the genital area is not related to the other two problems
User:glyciphage 200 mg twice daily
Doctor:Please continue to take both the tablets
Doctor:They are important
User:also chorminac A twice daily
Doctor:But your itching problem is not related to these
User:does this help to make my peroids regularly
Doctor:Please continue chorminac A as well
Doctor:Yes, definitely
User:or i have to consullt gynae
User:again
Doctor:Both the medicines are important to regularize the periods
User:i am already having chrominac A for the last one month
Doctor:Since when are you taking these medications?
User:but still it does not help
User:does it take more time
Doctor:Since when are you taking these medications?
User:one month
Doctor:You need to take them for a minimum of 3 months
Doctor:Then repeat the thyroid tests
User:ok
Doctor:You will need to take it till the periods become regular
Doctor:It will happen in 3 months time
Doctor:Please wait till then
User:ok
Doctor:Take the medicines regularly
User:thanks doctor
Doctor:No need to consult the Gynecologist again now
User:ok
User:thanks
Doctor:Is that all?
User:yeah
User:thanks a lot
User:for your help
Doctor:Thank you too
Doctor:Get well soon
Doctor:Take care
Doctor:Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor